# SDR ABXA020030

- Difficulty date: June 25, 2002
- Submitted: July 11, 2002
- Operation: Air carrier
- Aircraft: N816AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46093
- Aircraft time: 72,136 hours, 25,231 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5779934521
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OUT OF LIMITS ON FUSELAGE SKIN, STATION 280, LONGERON 35 LEFT AND STATION 335, LONGERON 35 RIGHT. INSTALLED REPAIR DOUBLER IAW REA D853-44492.
